International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part B

A stochastic approach using Garima distribution


Author(s): R. Subathira and N. Vijayshankar

Abstract: In this article we propose a power Garima distribution which includes Garima distribution as particular case. Its statistical properties including behavior of its probability density function for varying values of parameters, moments, hazard rate function and mean residual life function has been discussed. The estimation of the parameters of the distribution has been discussed using maximum likelihood estimation.

DOI: 10.22271/maths.2022.v7.i6b.912

Pages: 157-163 | Views: 32 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
R. Subathira, N. Vijayshankar. A stochastic approach using Garima distribution. Int J Stat Appl Math 2022;7(6):157-163. DOI: 10.22271/maths.2022.v7.i6b.912
Call for book chapter
International Journal of Statistics and Applied Mathematics